Causes Of Sore Waist After Whitening Infusion?
.. r nI just did a whitening infusion for the first time, but after a few days now what I feel, my right and left waist on the side feels very sore like symptoms of menstruation, but in fact I haven’t had a period yet .. r nI have balanced it with 8 glasses of water / day how come r n Why is this? Will this symptom be relieved? R nThank you
White skin is certainly the dream of almost all women, but the instant method is often not safe. Injection / infusion for whitening usually consists of vitamin C, gluthathione, collagen or a combination thereof. The safety and effectiveness of this infusion to whiten the skin cannot be guaranteed 100%.
Vitamin C injection / infusion for whitening is usually a high dose, around 1000 mg. Even though our bodies only need about 40 mg per day. Excess vitamin C can cause headaches, stomach pain, nausea, vomiting, bloating, and possibly kidney problems. Gluthatione may be particularly useful as an antioxidant. But its benefits and safety still need further investigation, as does collagen.
Your back pain currently needs to be evaluated again by a doctor, because the causes of low back pain are many and not necessarily related to the intravenous to whiten the skin that you are doing. It could be due to muscle tension, disorders of the spine, or disorders of internal organs such as the kidneys, ureters, intestines, uterus and adnexitis, as well as many other causes.
If the stiffness or pain does not go away with rest and compresses, immediately see a doctor. The doctor will do questions and answers, physical examination and supporting examinations such as X-rays, blood tests, ultrasound, CT scan or MRI to help make the diagnosis.
Regarding white infusion / injection, please read at: Suntik Putih. If you really want to do this, make sure that the injection is done under a doctor's supervision, is safe, and according to your needs.
Hopefully this is useful,